Top 9 Phenylephrine HCl 1%. Nasal Decongestant – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl, 1 fl oz each

#ad
Equate #ad - Fast relief of sinus congestion. Compare to 4-Way Nasal Spray. Also known as Equate Nasal Four. Soothes swollen nasal membranes. Relieves sinus pressure. Nasal Decongestant. Phenylephrine HCl 1%. Fast acting nasal spray.
BrandEquate #ad
ManufacturerEquate #ad
Weight0.4 Pounds
Part Number681131696128-3

2. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Breathe easier, migraines, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity.

Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

3. 4-Way

#ad

4 Way Nasal Decongestant Nasal Spray, 1 Fl Oz Pack of 3, Fast Acting

#ad
4-Way #ad - Please read all label information on delivery. Fast relief of nasal congestion, sinus congestion, sinus pressure and swollen nasal membranes. Helps common cold, hay fever, and other upper respiratory allergies and sinusitis. Starts working upon contact. Contains 1 % Phenylephrine Hydrochloride.
Brand4-Way #ad
Manufacturer4-Way #ad
Part NumberAyestar

4. Amazon Basic Care

#ad

Nasal Decongestant, Phenylephrine Hydrochloride 1%, 1 Fluid Ounce, Amazon Basic Care Nasal Four Nasal Spray

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care nasal Four Nasal Spray contains phenylephrine hydrochloride 1%, a nasal decongestant, which compares to the active ingredient in 4-Way.

Non-drowsy nasal congestion relief: Amazon Basic Care Nasal Four Nasal Spray provides non-drowsy relief for nasal symptoms so that you can get through your day. Multi-symptom relief: amazon basic Care Nasal Four Nasal Spray relieves nasal congestion, swollen nasal membranes, sinus congestion and sinus pressure. Fast-acting nasal spray: amazon basic Care Nasal Four Nasal Spray contains a nasal decongestant that delivers fast relief of nasal congestion for up to four hours. For ages 12 years and older: amazon basic Care Nasal Four Nasal Spray provides fast nasal congestion relief for adults and children ages 12 years and older.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.31 Inches
Width2.13 Inches

5. Good Sense

#ad

Common Cold and Upper Respiratory Allergies, 72 Count, GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever

#ad
Good Sense #ad - Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day. Aspirin and gluten free. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

6. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. Join thousands of nasal decongestion customers. Click add-to-Cart Today. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat.

Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

7. 4-Way

#ad

4-Way Fast Acting Nasal Spray, 1 Fl Oz

#ad
4-Way #ad - Nasal-moisturizers. Nasal Care. Health Care. Fast relief of: nasal congestion, Sinus Congestion, Swollen Nasal Membranes, and Sinus Pressure.
Brand4-Way #ad
Manufacturer4-Way #ad
Height4.48 Inches
Length1.17 Inches
Weight0.1 Pounds
Width2.2 Inches
Part NumberANV-161
ModelANV-161

8. Navage

#ad

Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 20 SaltPod Capsules

#ad
Navage #ad - 109. 95 if purchased separately. Clean nose, healthy life! Your nose is the body’s air filter, the first line of defense against airborne particulates.

Make good nasal hygiene, your new normal. For fast, all-natural relief from allergies and sinus congestion – WITHOUT DRUGS! Naväge operates only with genuine Naväge SaltPod capsules. Bundle includes naväge nose cleaner, 1 pair of Standard Nose Pillows, 20 navage saltpods inside the box, and batteries. You’ll love that clean-nose feeling! Naväge is the world’s ONLY nose cleaner with powered suction. Now you can keep your nose clean with easy-to-use Naväge nasal rinse! Naväge uses powered suction to flush out ragweed, encrusted mucus, pollen, and airborne particulates. You save $10 9%! .
BrandNavage #ad
ManufacturerRhinoSystems, Inc. #ad
Height8 Inches
Length5.25 Inches
Width6 Inches
Part NumberRSI2

9. Good Sense

#ad

GoodSense All Day Allergy, 365 Count, 10 mg, Antihistamine, Cetirizine Hydrochloride Tablets

#ad
Good Sense #ad - These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Compare to the active ingredient of Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF